# SDR COMA0260503

- Difficulty date: September 2, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 7,378 hours, 7,589 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5646 GEAR DISAGREE MESSAGE WHEN GEAR SELECTED DOWN.ADJUSTED THE NLG UPLOCK ASSY.
